Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 79, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2023, 5:33 PM CDT for Clark County, Ford County, Meade County, Kansas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 5:33 PM CDT (22:33 UTC)
- Expired
- Jun 15, 2023, 6:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Clark County, KS, Ford County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:50 PM CDT | TSTM WND DMG | 5 Ssw Sitka, KS | Remarks from observer noted minor damage and tree limbs down due to high thunderstorm winds. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -436 J/kg
- Mixed-layer LCL
- 2029 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
493
WUUS53 KDDC 152233
SVRDDC
KSC025-057-119-152330-
/O.NEW.KDDC.SV.W.0079.230615T2233Z-230615T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
533 PM CDT Thu Jun 15 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southern Ford County in southwestern Kansas...
Eastern Meade County in southwestern Kansas...
Clark County in southwestern Kansas...
* Until 630 PM CDT.
* At 532 PM CDT, severe thunderstorms were located along a line
extending from near Ensign to near Fowler to 10 miles northwest of
Knowles, moving east at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* These severe thunderstorms will remain over mainly rural areas of
southern Ford, eastern Meade and Clark Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10032 3737 10022 3769 10021 3768 9956
3700 9954
TIME...MOT...LOC 2232Z 049DEG 33KT 3765 10020 3734 10027 3700 10030
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TATRO1 follow-up statement
066
WWUS53 KDDC 152256
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
556 PM CDT Thu Jun 15 2023
KSC119-152305-
/O.CAN.KDDC.SV.W.0079.000000T0000Z-230615T2330Z/
Meade KS-
556 PM CDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MEADE COUNTY IS
CANCELLED...
The storms which prompted the warning have ! moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Kansas. A Severe Thunderstorm Watch
also remains in effect until 800 PM CDT for south central Kansas.
LAT...LON 3700 10009 3739 10009 3769 10008 3768 9956
3700 9954
TIME...MOT...LOC 2255Z 270DEG 23KT 3763 9995 3726 9992 3702 10001
$$
KSC025-057-152330-
/O.CON.KDDC.SV.W.0079.000000T0000Z-230615T2330Z/
Ford KS-Clark KS-
556 PM CDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN FORD AND CLARK COUNTIES...
At 555 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Ft. Dodge to 10 miles northwest of
Ashland to near Englewood, moving east at 25 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ashland, Bucklin, Minneola, Ford, Bloom, Englewood, Sitka, Clark
State Lake, Kingsdown and Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 10009 3739 10009 3769 10008 3768 9956
3700 9954
TIME...MOT...LOC 2255Z 270DEG 23KT 3763 9995 3726 9992 3702 10001
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:13 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 15, 4:13 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 413 PM CDT Thu Jun 15 2023 ...Updated Mesoscale Discussion... .MESOSCALE DISCUSSION... Issued at 413 PM CDT Thu Jun 15 2023 A warm front remains in place from far southwest Kansas into the eastern Texas Panhandle while a dryline extends from near Elkhart into west Texas. Widespread convection in a region of 2000+ J/kg of CAPE has developed over most of Southwest KS. However...strongest upper jet winds and associated anvil level storm relative flow exists over Texas and Oklahoma. This is creating an environment with high water loading in updrafts and associated cold pool generation over southwest Kansas rather than remaining discrete. This has supported upscale growth of initial discrete storms into lines this late afternoon with risk for large hail decreasing while the wind threat increases. Additionally, slow movement of storms over the last few hours has created a flash flooding risk primarily west of highway 83. With an anticipated east to southeast forward motion of this line of storms...main risk will shift southeast of southern Kansas by early to mid evening. && .SHORT TERM...(This evening through Friday night) Issued at 1252 PM CDT Thu Jun 15 2023 Throughout the short term, we observe an upper-level ridge dominating the Plains region, while an upper-level trough maintains its presence over the Intermountain West. The area is influenced by a robust upper-level jet stream extending from northwestern Mexico into the Mid Mississippi Valley. As the day progresses, a notable shortwave disturbance is projected to traverse from eastern Colorado this afternoon and into western Kansas during the evening hours. At the surface, a low-pressure system will track along the Colorado/New Mexico border in the afternoon, followed by its progression along the Kansas/Oklahoma border in the evening. Accompanying this system, a warm front will extend eastward, and a dryline will stretch southward into the Texas Panhandle, gradually advancing into Oklahoma later in the evening. Subsequently, persistent south-southeast winds will maintain an inflow of moist air, with dewpoints reaching the upper 50s to low 60s Fahrenheit by the afternoon. The atmospheric conditions will undergo significant destabilization along the Kansas/Oklahoma border, characterized by steep lapse rates, Convective Available Potential Energy (CAPE) values exceeding 2000 J/kg, and 0-6 km shear surpassing 30 knots. Prominent Convective Allowing Models (CAMs) indicate the development of convection between 18z and 21z along the Kansas/Colorado border. Initially, these storms may manifest as discrete supercells, yet rapid consolidation into a mesoscale convective system (MCS) is expected during their eastward propagation. The storm motion is anticipated to be eastward and relatively rapid. These storms are forecast to bring copious rainfall, and if prolonged precipitation persists over a specific area, the potential for flooding becomes a concern. The primary hazards associated with these storms will be substantial hail and destructive winds. Although the risk is marginal, isolated tornado occurrences cannot be completely ruled out. The storms are projected to exit the area by late evening or early overnight, leading to a subsequent decrease in cloud cover after midnight. Overnight temperatures will range from the mid-50s along the Kansas/Colorado border to the low 60s across south-central Kansas. Additionally, the nocturnal hours will witness a transition to light and variable winds. On Friday, mostly clear skies are expected, accompanied by light northerly winds during the morning hours, which will subsequently shift to an east-southeast direction in the afternoon. High temperatures are projected to reach into the 80s. Short term Ensemble models indicate the likelihood of another shortwave disturbance emerging from the Rockies during the afternoon, progressing into western Kansas by the evening. A renewed period of heightened atmospheric instability is expected, leading to the development of thunderstorms across eastern Colorado in the early evening. These storms are anticipated to move eastward overnight. The primary threats associated with these storms will be large hail and damaging winds. However, during convective initiation across southeastern Colorado and extending into far southwestern Kansas, there remains a slight possibility of isolated tornado occurrences. While storms may persist into the overnight hours, the overall cloudiness is expected to be mostly prevalent. Overnight low temperatures will range from the mid-50s along the Kansas/Colorado border to the low 60s across central Kansas. .LONG TERM...(Saturday through Thursday) Issued at 1252 PM CDT Thu Jun 15 2023 Looking ahead, yet another round of storms is anticipated late Saturday, as another shortwave emerges from the Rockies and migrates into the Plains region. The Storm Prediction Center (SPC) has issued a slight risk for these storms, with the primary threat lying south of the forecast area. Subsequently, an upper-level ridge is projected to build over the Plains region during the upcoming week, coinciding with the presence of an upper-level low- pressure system descending into the Pacific Northwest. This atmospheric pattern will induce southwest flow aloft over western Kansas. Current ensemble models suggest a drier pattern during this period. However, it wouldn't be surprising if storms occur on a few days next week during peak heating. Above-normal temperatures are anticipated, with highs in the upper 80s to low 90s and lows in the 60s as we head into the next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1227 PM CDT Thu Jun 15 2023 VFR conditions will prevail early this afternoon with a few mid to upper level clouds. Thunderstorms are expected to develop late this afternoon and bring periods of MVFR to IFR conditions to the DDC, GCK, and LBL terminals. These storms should move out of the area by this evening with VFR conditions expected. Winds will generally be form the south this afternoon with gusts up to 20 knots. Higher gusts will accompany any storms that form late this afternoon into this evening. Winds behind these system look to become light and variable overnight into tomorrow morning. && .PRELIMINARY POINT TEMPS/POPS... DDC 56 85 59 81 / 100 30 50 20 GCK 55 83 58 78 / 100 50 60 20 EHA 56 83 57 81 / 10 30 40 10 LBL 56 83 59 81 / 50 30 40 10 HYS 59 88 60 82 / 40 40 70 40 P28 61 88 64 88 / 70 10 50 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...AJohnson SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Hovorka_42
Hazardous weather outlook, Jun 15, 3:35 AM CDT, 13 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 335 AM CDT Thu Jun 15 2023 KSZ030-031-043>046-061>066-074>081-084>090-160845- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 335 AM CDT Thu Jun 15 2023 /235 AM MDT Thu Jun 15 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Severe thunderstorms will be possible across southwest Kansas between 1pm and midnight. The strongest storms this afternoon and early this evening will be capable of producing 2 to 4 inch hail along with wind gusts of 70 to 80 mph. A few tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms will be possible late Friday and Saturday evening. The main hazards from these storms will be wind gusts in excess of 60 mph, heavy rainfall and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required after 1 pm south and west of a Scott City to Pratt line.
In the hours before
Special weather statement, Jun 15, 4:27 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
427 PM CDT Thu Jun 15 2023
KSZ045-064-152215-
Hodgeman KS-Ness KS-
427 PM CDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of Ness and Hodgeman
Counties through 515 PM CDT...
At 426 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Utica to 11 miles southwest of Ness City
to 10 miles north of Howell. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Arnold around 430 PM CDT.
Ransom around 445 PM CDT.
Other locations in the path of these storms include Jetmore, Bazine
and Hanston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Kansas.
&&
LAT...LON 3868 9960 3792 9959 3792 10021 3827 10021
3868 10023
TIME...MOT...LOC 2126Z 252DEG 27KT 3868 10012 3831 10001 3793 10014
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
UMSCHEIDSpecial weather statement, Jun 15, 4:29 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Dodge City KS
429 PM CDT Thu Jun 15 2023
KSZ087-088-152200-
Meade KS-Clark KS-
429 PM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northeastern Meade
and northwestern Clark Counties through 500 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Minneola, moving north at 10 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Minneola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Kansas.
&&
LAT...LON 3723 10010 3747 10018 3747 9983 3723 9987
TIME...MOT...LOC 2129Z 175DEG 10KT 3727 9999
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
TATROLocal storm report, Jun 15, 4:39 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
439 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Flash Flood 11 NNE Hickok 37.69N 101.12W
06/15/2023 Grant KS Public
Report of a road flooding and vehicle
stranded along County Road 5 received via
mPING.
&&
MULocal storm report, Jun 15, 4:46 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
446 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM Tstm Wnd Gst 1 NNE Sublette 37.50N 100.83W
06/15/2023 M60 MPH Haskell KS AWOS
AWOS station K19S 1 NE Sublette.
&&Special weather statement, Jun 15, 4:53 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
453 PM CDT Thu Jun 15 2023
KSZ064-077-078-152245-
Gray KS-Hodgeman KS-Ford KS-
453 PM CDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of Ford, southern
Hodgeman and northeastern Gray Counties through 545 PM CDT...
At 453 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Kalvesta to near Ensign.
Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Howell around 505 PM CDT.
Other locations in the path of these storms include Dodge City,
Spearville and Ft. Dodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Kansas.
&&
LAT...LON 3796 9962 3752 9988 3767 10053 3796 10039
TIME...MOT...LOC 2153Z 277DEG 18KT 3793 10020 3770 10027
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
UMSCHEIDLocal storm report, Jun 15, 5:16 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
516 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Gst Kismet 37.20N 100.70W
06/15/2023 E60 MPH Seward KS Cocorahs
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:45 PM CDT | Special Weather Statement | DDC | Hamilton | 30 min |
| Jun 15, 1:03 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 25 min |
| Jun 15, 1:23 PM CDT | Special Weather Statement | DDC | Kearny | 37 min |
| Jun 15, 1:35 PM CDT | Special Weather Statement | DDC | Grant | 25 min |
| Jun 15, 1:58 PM CDT | Special Weather Statement | DDC | Kearny | 47 min |
| Jun 15, 2:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 53 min |
| Jun 15, 2:09 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 51 min |
| Jun 15, 2:13 PM CDT | Special Weather Statement | DDC | Kearny | 47 min |
| Jun 15, 2:25 PM CDT | Severe Thunderstorm Warning | DDC | Grant | 50 min |
| Jun 15, 2:45 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 45 min |
| Jun 15, 2:55 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 50 min |
| Jun 15, 2:56 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 49 min |
| Jun 15, 2:58 PM CDT | Areal Flood Advisory | DDC | Grant, Kearny | 3 hr |
| Jun 15, 3:25 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 34 min |
| Jun 15, 3:29 PM CDT | Flash Flood Warning | DDC | Grant, Kearny | 3 hr |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 39 min |
| Jun 15, 3:41 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 49 min |
| Jun 15, 3:50 PM CDT | Flash Flood Warning | DDC | Grant | 3 hr |
| Jun 15, 3:52 PM CDT | Special Weather Statement | DDC | Stevens | 23 min |
| Jun 15, 3:58 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 47 min |
| Jun 15, 4:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell, Seward, Stevens | 38 min |
| Jun 15, 4:11 PM CDT | Special Weather Statement | DDC | Lane | 34 min |
| Jun 15, 4:25 PM CDT | Special Weather Statement | DDC | Morton | 50 min |
| Jun 15, 4:27 PM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 48 min |
| Jun 15, 4:29 PM CDT | Special Weather Statement | DDC | Clark | 31 min |
| Jun 15, 4:34 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 41 min |
| Jun 15, 4:53 PM CDT | Special Weather Statement | DDC | Ford, Gray | 52 min |
| Jun 15, 5:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 39 min |
| Jun 15, 5:14 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 46 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 53 min |
| Jun 15, 5:53 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 67 min |
| Jun 15, 6:13 PM CDT | Areal Flood Warning | DDC | Grant, Kearny | 16 hr |
| Jun 15, 6:34 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.